Flash Flood, Leon
- When
- February 7, 7:00 AM CST to 9:00 AM CST
- Where
- Leon County, 4 mi S of Centerville
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.200, -95.983
Several roads in the Fort Boggy State Park closed with water over them.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Feb 7, 5:16 AM CST, 1 hour 44 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE FORT WORTH TX 516 AM CST MON FEB 7 2005 .AVIATION DISCUSSION... FRONT HAS BEEN SLOW TO MOVE THROUGH NORTH TEXAS...PROBABLY HELD UP BY A SHORTWAVE CURRENTLY MOVING NORTHEAST OUT OF THE BIG BEND. AS THE SHORTWAVE EJECTS NORTHEAST THIS MORNING...THE FRONT SHOULD PICK UP SPEED AND MOVE THROUGH ALL OF NORTH TEXAS BY THIS AFTERNOON. SHOWERS AND ISOLATED THUNDERSTORMS HAVE BEEN ONGOING ACROSS THE SOUTHEAST PART OF NORTH TEXAS ALL NIGHT...AND WILL CONTINUE WITH THE APPROACH OF THE FRONT. THE RAIN SHOULD END THIS AFTERNOON. OUTSIDE OF THE RAIN AREAS...LOCALLY DENSE FOG HAS DEVELOPED ALONG AND EAST OF INTERSTATE 35. THE FOG SHOULD DISSIPATE WITH THE FRONTAL PASSAGE ...WHICH WILL BRING IN DRIER AIR. THERE MAY BE SOME BRIEF MVFR CEILINGS THIS MORNING BEHIND THE FRONT...WHICH SHOULD CLEAR OUT BY EARLY AFTERNOON. 59 && .DISCUSSION... A WEAK COLD EXTENDED ALONG A SHERMAN...TO DALLAS...TO LAMPASAS LINE AT 4 AM. THIS FRONT WILL MOVE THROUGH THE REST OF THE FORECAST AREA TODAY. FOG IS WIDESPREAD AHEAD OF THE FRONT...AND IS LOCALLY DENSE. THIS FOG WILL LIFT AS THE FRONT APPROACHES... SO WILL JUST KEEP MENTION OF LOCALLY DENSE FOG IN THE SHORT TERM FORECAST AND NOT ISSUE A DENSE FOG ADVISORY. HEAVY RAIN HAS AND IS CURRENTLY OCCURRING ALONG THE SOUTHEASTERN TIER OF COUNTIES...MILAM...ROBERTSON...AND LEON. RADAR LOOPS SHOW THAT THE NEXT ROUND OF SHOWERS OVER SOUTH CENTRAL TEXAS WILL SLIDE A LITTLE FARTHER NORTH. SO HAVE ADDED POPS FOR TODAY FOR THE AREA ALONG AND SOUTHEAST OF A TEMPLE...TO WACO...TO CORSICANA...TO PARIS LINE. THE FRONT WILL BECOME STATIONARY JUST TO OUR SOUTH....AND START TO LIFT NORTHWARD TUESDAY...THUS HAVE INTRODUCED POPS BACK INTO THE FORECAST FOR TUESDAY. ANOTHER SHORTWAVE WILL PUSH A COLD FRONT THROUGH TUESDAY NIGHT WHICH SHOULD DRY THINGS OUT FOR WEDNESDAY AND THURSDAY. AN STRONGER UPPER LEVEL SYSTEM THEN APPROACH...BRINGING A CHANCE OF RAIN FOR FRIDAY INTO THE WEEKEND. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 42 60 43 / 10 0 20 30 WACO, TX 65 44 62 46 / 20 10 20 40 PARIS, TX 60 41 60 43 / 20 0 20 30 DENTON, TX 60 40 60 42 / 10 0 20 20 MCKINNEY, TX 61 40 60 42 / 10 0 20 30 DALLAS, TX 62 42 60 44 / 10 10 20 30 TERRELL, TX 63 43 60 44 / 10 10 20 30 CORSICANA, TX 65 44 61 46 / 20 10 20 30 TEMPLE, TX 66 46 62 47 / 20 10 30 40 && .FWD WATCHES/WARNINGS/ADVISORIES... .TX...NONE. && /58/
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 545 AM CST MON FEB 7 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 545 AM CST MON FEB 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... ISOLATED THUNDERSTORMS PRODUCING LOCALLY HEAVY RAIN ARE POSSIBLE THIS MORNING ACROSS THE EXTREME SOUTHEAST PART OF NORTH TEXAS. SOME FLASH FLOODING IS ALSO POSSIBLE. ALONG AND EAST OF INTERSTATE 35...LOCALLY DENSE FOG WILL OCCUR AHEAD OF A SLOW MOVING COLD FRONT LOCATED ALONG A SHERMAN...DALLAS...GATESVILLE LINE. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The national radar mosaic for the moment the first event began.
1 flash flood. Local standard time, as filed.
Several roads in the Fort Boggy State Park closed with water over them.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, February 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5438223.